# SDR SWAA2024101045616

- Difficulty date: October 6, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 42,564 hours, 26,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY SLIDE LIGHT INOP<[01] RELAMPED AFT ENTRY EMERGENCY SLIDE LIGHT REF AMM 33-51-04 OPS CHECK GOOD
